MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CALCIUM

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CALCIUM
Catalog Number 03L79-21
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported a false decreased architect calcium result of less than 20 mg/l.Repeat results were 94.72 and 93.79 mg/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An investigation was performed for the customer issue and included a review of compliant text, a search for similar complaints, a review of historical data and a review of labeling.The trend review and lot search did not identify an increase in complaint activity for the current issue and no additional issues were identified.The review did not identify any trends associated with this issue.Labeling was reviewed and found to be adequate.Based on all available formation and abbott diagnostics' complaint investigation no product deficiency was identified.

Brand Name
CLINICAL CHEMISTRY CALCIUM
Common Device Name
CALCIUM
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8235561
Report Number1628664-2019-00021
Device Sequence Number10816823
Product Code CJY
UDI-Device Identifier00380740005931
UDI-Public00380740005931
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K981578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/23/2019
Device Catalogue Number03L79-21
Device Lot Number84637UN18
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/18/2018
Supplement Date Received by Manufacturer03/07/2019
Initial Report FDA Received Date01/10/2019
Supplement Report FDA Received Date03/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C16000, LIST 03L77-97; ARCHITECT C16000, LIST 03L77-97; SERIAL (B)(4). ; SERIAL (B)(4).